TheLupusSite.com banner

1 - 2 of 2 Posts

·
Registered
Joined
·
1,485 Posts
Discussion Starter #1
Since going back on prednisone, which coincided with the start of doxycyclene (sp?), I have a constant bitter taste in my mouth. Food tastes horrid -- the only flavor that stops the bad taste is outrageous sweet or very hot and spicy. I can't brush it away or wash it away so I'm figuring it's coming from inside.

Anybody know any ways of dealing with this? If it's the antibiotic, then I'll be fine once I go off it, but I'm suspecting that it may be the prednisone. I need something to counteract this truly bitter, rot taste.

Sunny
 

·
Registered
Joined
·
3,854 Posts
The only time I get a nasty taste with steroids is when I have it iv - then I get a really horrible metallic taste in my mouth. Usually it hits half way through the infusion. My infusions are always in the 500 - 1000mg range, usually for 3-5 days in a row.

I haven't had this problem with oral prednisone, no matter how high a dose I take, and I am currently on doxycycline and not having any problems in terms of iccky taste.

I don't think I am being much help am I ? We are all different, jusst coz oral pred doesn't do this to me, it doesn't mean it isn't affecting you this way.

Have you asked your doctor about this ?

hth (though I suspect it doesn't)

raglet
 
1 - 2 of 2 Posts
Top